Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Yaz for over a year now I believe and my period has been irregular lately and I take the pill everyday in the morning when I get ready. The first time it started acting irregular was when I started getting my period the day after my 4 white pills, and 2 months ago I had my period for almost 3 weeks and then having my period again at a normal time and length. This month I didn't get my period!! It's freaking me out and I plan on taking a pregnancy test tomorrow but I do not need a baby in my life right now...I'm scared. I read the side effects and I never had a problem with my birth control until now, I have no drive to exercise and I use to be so active, I gained over 30 pounds! I now get headaches and today i'm nauses..This is not good.

Loading...

If you have been taking the birth control pills regularly all this time, than chances are that you are not pregnant, but instead, everything you describe happening with your period and the symptoms like weight gain or nausea is probably the fault of the hormones from the pill. Side effects and problems with hormonal medications, like BC pills are, can show up at any point because your hormone levels depend on so many things. I think that it's probably the best to visit a gynecologist and consider switching a birth control pill.
Reply

Loading...